# SDR AALA201902199011

- Difficulty date: February 18, 2019
- Submitted: February 19, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 72,873 hours, 27,944 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ECAM MESSAGE DISPLAYED, DOOR RIGHT EMERGENCY EXIT. MAINTENANCE FOUND FORWARD RIGHT EMERGENCY HATCH COVER PROXIMITY SWITCH TARGET OUT OF TOLERANCE. MAINTENANCE ADJUSTED TARGET PER AMM 25-23-47-400-001-A.
